# SDR A6WA2019020646364

- Difficulty date: February 4, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 601R3103747
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS449.85, LBL FAIRING BRACKET CRACKED.  REPLACED BRACKET IAW SRM 51-42-06.
